MAUDE Adverse Event Report: RESPIRONICS, INC. REMSTAR PRO C-FLEX+; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)

RESPIRONICS, INC. REMSTAR PRO C-FLEX+; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Model Number AU461S
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Code Sore Throat (2396)
Date of Event 03/16/2022
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received information alleging an issue related to a continuous positive airway pressure (cpap) device's sound abatement foam.The patient alleged visualization of black particles in the humidifier and mask.Patient also alleged an odd feeling in his throat.There is no allegation of serious or permanent harm or injury.This issue was reported to the fda per 21 cfr 806.The device will be corrected per res 88058.

Brand Name
REMSTAR PRO C-FLEX+
Common Device Name
VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
kimberly shelly
6501 living place
pittsburgh, PA 15206
7249003460
MDR Report Key14084496
Report Number2518422-2022-13006
Device Sequence Number13987006
Product Code BZD
UDI-Device Identifier00606959005440
UDI-Public00606959005440
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K131982
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 04/12/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberAU461S
Device Catalogue NumberAU461S
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/24/2022
Initial Report FDA Received Date04/12/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/14/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
RES 88058
Patient Sequence Number1
Patient Age61 YR
Patient SexMale